# SDR ASAA1057425

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,653 hours, 3,368 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Part number: BACC18AC10
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP INOP.  REMOVED AIRCRAFT POWER.  ACCOMPLISHED FIM TASK 28 22 00 810 817.  INSPECTED LEFT CTR FUEL BOOST PUMP WIRINGS C/B C845 R54 D11434 R962 D49996P/J D5348J/P AND D802.  INSULATION AND CONTINUITY CHECK GOOD FROM C845 TO D802 REF WDM 28 23 11 AND AMM 28 22 00 200 801.  NO FAULTS FOUND DURING INSPECTIONS.  REPLACED C/B C845 RELAY R54 AND R962 AS PRECAUTIONARY PER TSR.  RE-APPLY A/C POWER.  LEFT CTR BOOST PUMP AND GFI OPERATIONAL TEST GOOD PER AMM TASK 28 22 41 720 802.  DURING LEFT CTR PUMP OPERATION ACCOMPLISHED WIRINGS SHAKE AND TAP DOWN FROM C/B C845 TO PUMP CONNECTOR D802 WITH NO FAULTS.  VERIFIED LEFT CTR BOOST PUMP SUCCESSFULLY TRANSFERS 15 000 LBS OUT OF CTR TANK.
